# SDR REXA2022011900021

- Difficulty date: December 30, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690313601
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L CORRODED AT FS 453.00 TO FS 469.00 - REMOVED AND REPLACED FASTENERS ON STR 26L FROM FS 453.00-469 IAW CJR 700 SRM 51-42-06-0901-001-A01. REMOVED CORROSION IAW SRM 51-21-06-001-001-A01. FOUND TO BE OUT O LIMITS. REPAIRED IAW ENDEAVOR AIR EA CRJ 753-12462. WVAC EMP # 56399
